I've been running for the last 9 months and am now training for a half marathon. In the beginning of my running, I was going to physiotherapy because my calf muscles on my right leg were very tight and impeding my running. The physio helped, so I stopped, but continued stretching. Now, after I run about 3km, my right foot starts to tingle, and it goes right up to my thigh to the point that I have to walk it off. Loosening my laces didn't help. For the last 2 days, about 90% of the day I have tingling in my lower leg.
Are you a smoker?
How is your calcium intake?
Any history of injury to the ankle or lower back?
It is possible that the symptom could be a sign of impaired blood circulation or an affectation of the nerves.
You will have to start taking vitamin B-complex supplements to help correct any underlying nerve structure abnormality.
Keeping calcium levels high will aid muscle contraction and relaxation and will prevent muscle cramps and seizing up.
Also avoid any sudden jerks during stretching or otherwise that may impact on the lower back.
Do keep us posted on your doubts and progress.
Tingling indicates nerve compression. Since this tingling sensation is in the foot this compression could be at the level of foot, leg or hip. This could quite possibly be sciatica.
I would advise you to consult a doctor as soon as possible as you need to undergo a complete physical and neurological examination. Also please take rest and do some simple back exercises.
From Hollywood stars to your yoga teacher, it seems that everyone swears by a detox diet. But does it actually work? And is it even healthy? Cardiologist and weight loss expert James Beckerman, MD, weighs in
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.